DRESSed for distress: a case of allopurinol-induced DRESS syndrome.
Аннотация
DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms) syndrome is a severe systemic drug reaction characterized by a latent period of several weeks following the initiation of drug therapy. Among the most well-known causative agents is allopurinol, commonly prescribed for managing asymptomatic gout. Allopurinol-induced DRESS syndrome is associated with high mortality rates and significant long-term sequelae. This report details the case of an elderly female patient who presented with an extensive rash covering her trunk and extremities which was concurrent with her use of allopurinol. The condition progressed to renal impairment but showed significant improvement upon cessation of the drug and administration of high-dose corticosteroids. This case aims to shed light on one of the most underrecognized types of systemic drug reactions, hoping to raise awareness about this rare yet serious complication of one of the most widely prescribed drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.